Duromine & Coffee

S

Stellabee11

New Member
Standard Member
Nov 17, 2012
7
0
0
Australia
Is it ok to have more than. 1 cup of coffee whiel having duromine??
 
R

Razza

New Member
Standard Member
Nov 14, 2012
2
0
0
Is it ok to have more than. 1 cup of coffee whiel having duromine??

I guess it really depends on how stimulated to coffee and how you are on the duromine, like super reved up. I have on average 2-3 cups a day, and I am fine, it doesnt make me extra hypa or anything, however coffee doesnt overly stimulate me. I am on 30mg Duromine also.
 
SallyCooper

SallyCooper

Member
Standard Member
Nov 6, 2012
0
8
3
48
Tassie
im on 40mg and I have on average 3 cups of coffee a day, before I started I would have around 6, drinking lots of water now I cant seem to actually drink a whole cup and I never have one after 5pm, its hard enough getting tired of an evening as it is :)
 
F

flexarmstrong

New Member
Standard Member
Apr 18, 2014
1
0
1
40
Brisbane Australia
Does coffee have a negative effect on the effectiveness of duromine when taking them together on an empty stomach?
I take my coffee black with no sugar, but I have read that coffee effects the consumption of the duromine and h20 is for best results.
Can anyone confirm what is the most effective way to take it other than empty stomach and h20.
 
Daniela1989

Daniela1989

New Member
Standard Member
Feb 4, 2014
7
1
3
32
To be honest, I probably wouldn't be having any caffeine while using duromine. I am no doctor, but I would suggest that it's putting a lot of pressure on your heart. Try decaffeinated coffee.
 
L

Liabet

Member
Standard Member
Jul 10, 2014
12
10
3
38
Hi I'm starting my DUROMINE journey today & this may sound silly but I am wondering if it's ok to still drink coffee?
 
H

HotFizz

Well-Known Member
Standard Member
Jul 8, 2014
12
52
13
37
I dont see why it would be a problem, i am on Duromine 30 and i have 1-2 cups of coffee and i am losing weight so it doesnt effect the precription drug. I lost 5 kg in 2 weeks time, but everyones body is different , i dont have any problems. Good Luck and all the best :)
 
L

lovecat

Member
Standard Member
Apr 6, 2014
22
12
3
Australia
Because duromine is a stimulant, you're supposed to avoid all other stimulants while taking them, including caffeine; its got nothing to with with interfering with duromine, it has to do with the health of your heart, and not all bad effects are instant, some can show up after you stop duromine.
 
Leigh'sgottalottolose

Leigh'sgottalottolose

Well-Known Member
Premium Member
Jul 3, 2014
45
315
53
52
Australia,Brisbane, QLD
I only have one cup of coffee a day, and I have it before I take my Duromine and Thyroid meds, so far no worries at all .. thanks for posting this question Liabet, it is good to know these things ..
 
Kate

Kate

Administrator
Staff member
Nov 21, 2009
642
523
113
Nothing bad is in coffee. It's a stimulant, like lovecat said, because of caffeine. But you should know that any kind of tea (except for herbal or fruit tea) contain much more caffeine than coffee. So, you got to listen to your body and according to your reaction, choose - whether to drink it or not. ;)
For example, if you have palpitations or dyspnea, it's better to minimize caffeine consumption.
Take care, Liabet :):):)
 
  • Like
Reactions: Sommeil
A

Annel

Member
Standard Member
Jul 14, 2014
8
5
3
40
Good day,

I started with duromine 30mg yesterday only side effects so far chest pain and did not sleep at all last night:( should I be worried about the chest pain?
Tx
Annel
 
Leigh'sgottalottolose

Leigh'sgottalottolose

Well-Known Member
Premium Member
Jul 3, 2014
45
315
53
52
Australia,Brisbane, QLD
Hi Annel, I am SORRY TO HEAR YOU HAVING THESE SIDE EFFECTS, I know if I take my duromine { 30mg }the minute I get out of bed, I SLEEP better and longer, maybe you should be on 15mg FOR NOW? And I drink loads of water, which is why I think I do not get headaches or struggle to fall asleep. I do have a bit of a spinning head and a buzz FEELING when I am active, exercise and just cleaning the house doing chores like vacuuming etc, gives me a slight light headedness feeling but it does not last long, and the funny thing is it has only started recently. I have been on duromine 11 days now, and the past few days have been like this, not sure if you are active? Sorry I could not give you medical advice here, sure Kate will be able to help you out with this question, all the best to you, :)
 
Crazyme

Crazyme

Well-Known Member
Premium Member
Nov 21, 2013
154
91
43
46
Good day,

I started with duromine 30mg yesterday only side effects so far chest pain and did not sleep at all last night:( should I be worried about the chest pain?
Tx
Annel
If you are at all worried you should see your doctor, I am not saying it is serious, but you do not want to take chances with your health.
 
  • Like
Reactions: lovecat
L

Liabet

Member
Standard Member
Jul 10, 2014
12
10
3
38
Thank you for your help. I am on day 6 now and day 1 was the only day I actually really felt more energy and had that buzzing feeling. I have been drinking a lot of water & as soon as I feel I might be getting a headache I increase it & so far so good. I have had some trouble sleeping, but have always had trouble with this anyway. I have lost 3kg in the first 3days but nothing since. Proper measurement day tomorrow.
 
A

Annel

Member
Standard Member
Jul 14, 2014
8
5
3
40
Hi Annel, I am SORRY TO HEAR YOU HAVING THESE SIDE EFFECTS, I know if I take my duromine { 30mg }the minute I get out of bed, I SLEEP better and longer, maybe you should be on 15mg FOR NOW? And I drink loads of water, which is why I think I do not get headaches or struggle to fall asleep. I do have a bit of a spinning head and a buzz FEELING when I am active, exercise and just cleaning the house doing chores like vacuuming etc, gives me a slight light headedness feeling but it does not last long, and the funny thing is it has only started recently. I have been on duromine 11 days now, and the past few days have been like this, not sure if you are active? Sorry I could not give you medical advice here, sure Kate will be able to help you out with this question, all the best to you, :)

Hi Annel, I am SORRY TO HEAR YOU HAVING THESE SIDE EFFECTS, I know if I take my duromine { 30mg }the minute I get out of bed, I SLEEP better and longer, maybe you should be on 15mg FOR NOW? And I drink loads of water, which is why I think I do not get headaches or struggle to fall asleep. I do have a bit of a spinning head and a buzz FEELING when I am active, exercise and just cleaning the house doing chores like vacuuming etc, gives me a slight light headedness feeling but it does not last long, and the funny thing is it has only started recently. I have been on duromine 11 days now, and the past few days have been like this, not sure if you are active? Sorry I could not give you medical advice here, sure Kate will be able to help you out with this question, all the best to you, :)
 
A

Annel

Member
Standard Member
Jul 14, 2014
8
5
3
40
how many times a week do you weigh yourself, I think once a week should be fine what do you guys prefer.
tx
Annel
 
Crazyme

Crazyme

Well-Known Member
Premium Member
Nov 21, 2013
154
91
43
46
Glad to hear the chest pains are better Annel. I have heard of people who started Duromine and feel as if they are getting the flu, but it gets better within a few days. Your body needs time to get used to the new medication, so it may be one of the side effects.
As far as weigh in is concerned, I like to do it one a week, with measurements twice a month.
Hope you feel better soon!;)
 
L

Liabet

Member
Standard Member
Jul 10, 2014
12
10
3
38
Glad to hear the chest pains are better Annel. I have heard of people who started Duromine and feel as if they are getting the flu, but it gets better within a few days. Your body needs time to get used to the new medication, so it may be one of the side effects.
As far as weigh in is concerned, I like to do it one a week, with measurements twice a month.
Hope you feel better soon!;)

I am trying not to weigh myself more than once a week but sometimes can't help sneaking a peek lol.

I've found that my cravings have come back after 5days & I'm no longer feeling as full as I was before, has anyone else experienced this?
 
  • Like
Reactions: LollyTerror
Leigh'sgottalottolose

Leigh'sgottalottolose

Well-Known Member
Premium Member
Jul 3, 2014
45
315
53
52
Australia,Brisbane, QLD
Hi Annel, glad to read that you have no more chest pain, but sorry to hear you feeling a little under the weather, hope it passes soon, remember all these little set back are tests, we need to deal with them and not allow them to stop us from being focused, so try to eat even if it is a little as when one is feel sick we do not want to eat, or eat right, and drink loads of water and herbal tea, to help you recover quickly from your "flu" symptoms, it really does help you to boost your immune system and flush out your system ,keep going girl, you can overcome this !!!
 
  • Like
Reactions: lovecat

Similar threads

N
Replies
1
Views
141
Dre
B
Replies
6
Views
230
B
C
Replies
3
Views
246
I
N
Replies
1
Views
184
Brkylen
B
N
Replies
5
Views
397
April
April